MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX? RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00533560
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter-guide break.
 
Event or Problem Description
It was reported to boston scientific corporation that a naviflex rx delivery system was to be used for a stent implantation during an endoscopic retrograde cholangiopancreatography procedure (ercp) procedure performed on (b)(6) 2025.During the procedure, the guide catheter broke during deployment.The broken guide catheter remained within the push catheter, allowing the entire delivery system to be removed as a single unit.The procedure was not completed.There was no patient complications reported as a result of this event.
 
Event or Problem Description
It was reported to boston scientific corporation that a naviflex rx delivery system was to be used for a stent implant procedure performed on (b)(6) 2025.During the procedure, the guide catheter broke during deployment.As a result, the procedure was cancelled.However, the broken guide catheter remained within the push catheter, allowing the entire delivery system to be removed as a single unit.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Tab e (initial reporter) was corrected.Block h6: imdrf device code a0401 captures the reportable event of catheter-guide break.Imdrf device code f1001 captures the reportable event of a cancelled procedure.Block h11: a naviflex delivery system was received for analysis.A visual examination of the returned device found the pull wire kinked and dislodged from the from the push catheter, which is torn, kinked and damaged.Additionally, the stent was kinked and damaged.The guide catheter was also found attached to the pull wire.Product analysis could not confirm the reported event of guide catheter break, as the broken guide catheter remained within the push catheter, allowing the entire delivery system to be removed as a single unit.The investigation concluded that the reported event and additional observed damages were most likely procedural factors as lesion characteristics, handling of the device, and the technique used by the physician (force applied).Therefore, a review and analysis of all available information indicated the most probable cause of the reported events is adverse event related to procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h11 (device technical analysis) was corrected.Block h6: imdrf device code a0401 captures the reportable event of catheter-guide break.Imdrf device code f1001 captures the reportable event of a cancelled procedure.Block h11: a naviflex delivery system was received for analysis.A visual examination of the returned device found the pull wire kinked and dislodged from the from the push catheter, which is torn, kinked and damaged.Additionally, the stent was kinked and damaged; and the guide catheter was found attached to the pull wire.Product analysis could not confirm the reported event of guide catheter break as the device was returned with the guide catheter still attached to the pull wire.The investigation concluded that the reported event and additional observed damages were most likely procedural factors as lesion characteristics, handling of the device, and the technique used by the physician (force applied).Therefore, a review and analysis of all available information indicated the most probable cause of the reported events is adverse event related to procedure.

Brand Name
NAVIFLEX? RX DELIVERY SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22397344
Report Number3005099803-2025-03055
Device Sequence Number4901319
Product Code FGE
UDI-Device Identifier08714729787082
UDI-Public(01)08714729787082(17)270103(10)35639977
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00533560
Device Catalogue NumberM00533560
Device Lot Number0035639977
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer07/23/2025
09/18/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date08/20/2025
09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown